Perfection of Nash equilibria in continous games
Mendez-Naya L.,
I. Garcia-Jurado and
Juan Cesco
Mathematical Social Sciences, 1996, vol. 31, issue 1, 53-53
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(96)88671-9
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Perfection of Nash equilibria in continuous games (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:31:y:1996:i:1:p:53b-53b
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().